# SDR 20000413SH044

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N600FL
- Make and model: Beech C90A
- Aircraft serial: LJ1540
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 1099500001
- Condition: Cracked
- Location: Engine
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST STACK.  SUBMITTER STATED THIS IS THE 6TH OCCURRENCE OF SAME PROBLEM ON SAME AIRCRAFT. 1.5 INCH CRACK WAS FOUND AROUND CIRCUMFERENCE AT WELD ATTACH POINT OF NACELLE INLET DE-ICE TUBE.  A RAYTHEON REP HAS BEEN CONTACTED AND A FUTURE SERVICE BULLETIN IS PENDING RELEASE.   (X)
